# SDR EE4Y2023031017411

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 01347
- Aircraft time: 50,587 hours, 32,324 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION AS PER ALLEGIANT TASK IT WAS FOUND THE LOWER FUSELAGE SKIN WITH A NICK AT FR26+385MM BETWEEN STR42L AND STR43L. THE REPORTED DAMAGED AREA WAS REPAIRED I/A/W A320 SRM 53-21-11-300-076 PARAGRAPH 2A, FIGURE 001. SEE COOPESA WORK ORDER A1M146, 1-19 FOR FURTHER DETAILS.
